# SDR YENA2025042400429

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,542 hours, 2,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT-MID FUSELAGE / FR 57-58 / STGR 36L / CORROSION - TIME-LIMITED REPAIR; REFERENCES: /1/ AIRBUS REO-500-53-51-243 REV. A /2/ CRC 00183693 /3/ AVIANOR DAMAGE REPORT JB-3125-C01- 3072. DESCRIPTION: DURING CURRENT (04/2025) C1 CHECK ON N3125J (MSN: 55211) @ YMX, AVIANOR REPORTED CORROSION DAMAGE ON THE AFT-MID FUSELAGE @ FR 57-58 & STGR 36L. THE DAMAGE WAS BLENDED OUT AND HFEC INSPECTION CONFIRMED NO CRACK OR CORROSION REMAINING.  SEE DETAILS IN REF /3/, DAMAGE REPORT. AVIANOR CONTACTED AIRBUS FOR REPAIR DISPOSITION VIA REF /2/, CRC, AND AIRBUS PROVIDED REF /1/ REO, REQUIRING A TIME-LIMITED REPAIR EMBODIMENT, CONSISTING OF DAMAGE CUT-OUT, DVI AND LPI INSPECTIONS, FABRICATION OF REPAIR PARTS (DOUBLER, FILLERS, ANGLES, SHIMS, AND A TRIPLER), THE WET INSTALLATION OF ALL PARTS AND FASTENERS, AND THE RE-APPLICATION OF SURFACE FINISH AND CIC APPLICATION. EC AC25-344-01 IS ISSUED TO ACCOMPLISH THE TIME-LIMITED REPAIR IAW REO, REF /1/. EC AC25-344-02 IS ISSUED TO TRACK THE DUE DATE OF THE PERMANENT REPAIR, WHICH IS CURRENTLY PENDING OEM ANALYSIS, DUE WITHIN 12 MONTHS OF THE REPAIR ISSUE DATE. SUBSTANTIATION: THIS TIME-LIMITED REPAIR IS APPROVED PER REF /1/, REO, AND IS CLASSIFIED AS MAJOR.(E/C: AC25-344-01)
